@article{IM2_2014_78_1_a8,
author = {K. M. Eminyan},
title = {The {Goldbach} problem with primes having binary expansions of a~special form},
journal = {Izvestiya. Mathematics},
pages = {201--211},
year = {2014},
volume = {78},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2014_78_1_a8/}
}
K. M. Eminyan. The Goldbach problem with primes having binary expansions of a special form. Izvestiya. Mathematics, Tome 78 (2014) no. 1, pp. 201-211. http://geodesic.mathdoc.fr/item/IM2_2014_78_1_a8/
[1] A. O. Gel'fond, “Sur les nombres qui ont des propriétés additives et multiplicatives données”, Acta Arith., 13 (1968), 259–265 | MR | Zbl
[2] K. M. Èminyan, “On the Dirichlet divisor problem in some sequences of natural numbers”, Math. USSR-Izv., 38:3 (1992), 669–675 | DOI | MR | Zbl | Zbl
[3] C. Mauduit, J. Rivat, “Sur un probléme de Gelfond: la somme des chiffres des nombres premiers”, Ann. of Math. (2), 171:3 (2010), 1591–1646 | DOI | MR | Zbl
[4] B. Green, Three topics in additive prime number theory, arXiv: 0710.0823
[5] A. Karatsuba, Basic analytic number theory, Springer-Verlag, Berlin, 1993 | MR | MR | Zbl | Zbl
[6] H. L. Montgomery, Topics in multiplicative number theory, Lecture Notes in Math., 227, Springer-Verlag, Berlin, 1971 | DOI | MR | MR | Zbl | Zbl